RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 158–170 (Mi iigum126)  

A uniqueness theorem for Sturm–Liouville equations with a spectral parameter rationally contained in the boundary condition

A. E. Atkin, G. P. Atkina

Ulyanovsk State University

Abstract: In this paper we consider regular boundary value problem for the Sturm–Liouville operator with the eigenvalue parameter rationally contained in the bounary condition. It is shown that the potential and the boundary conditions are uniquely reconstructs on the spectral characteristics.

Keywords: inverse boundary value problem; Sturm–Liouville operator; spectral parameter in boundary conditions; expansion in eigen- and adjoint functions.

Full text: PDF file (278 kB)
References: PDF file   HTML file
UDC: 517.9

Citation: A. E. Atkin, G. P. Atkina, “A uniqueness theorem for Sturm–Liouville equations with a spectral parameter rationally contained in the boundary condition”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 158–170

Citation in format AMSBIB
\Bibitem{AtkAtk11}
\by A.~E.~Atkin, G.~P.~Atkina
\paper A uniqueness theorem for Sturm--Liouville equations with a spectral parameter rationally contained in the boundary condition
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 158--170
\mathnet{http://mi.mathnet.ru/iigum126}


Linking options:
  • http://mi.mathnet.ru/eng/iigum126
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:141
    Full text:46
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020